Very true GE-algebras

Document Type : Research Paper

Authors

1 Department of Mathematics Education, Gyeongsang National University, Jinju 52828, Korea.

2 Department of Mathematics, GITAM, Hyderabad Campus, Telangana-502329, India.

3 Department of Mathematics, St. Joseph's Degree College, Kurnool-518004, Andhra Pradesh, India

10.29252/as.2021.2302

Abstract

The concept of very true GE-algebra using very true operator is introduced and its properties are studied to expand the scope of research of GE-algebras. The concepts of simple very true GE-algebra and very true GE-filter are introduced. The characterization of simple very true GE-algebra is discussed, and several properties on very true GE-filter are investigated. Using a very true GE-filter, the quotient very true GE-algebra is constructed, and the uniform and topological space are established.

Keywords


[1] R. K. Bandaru, A. Borumand Saeid and Y. B. Jun, On GE-algebras, Bull. Sect. Logic Univ. ódź., 50 No. 1 (2021) 81-96.
[2] R. K. Bandaru, A. Borumand Saeid and Y. B. Jun, Belligerent GE-filter in GE-algebras, Thai J. Math., (submitted).
[3] R. K. Bandaru, M. A. Öztürk and Y. B. Jun, Bordered GE-algebras, J. Algebr. Syst., (submitted).
[4] A. Borumand Saeid, A. Rezaei, R. K. Bandaru and Y. B. Jun, Voluntary GE-filters and further results of GE-filters in GE-algebras, J. Algebr. Syst., (in press).
[5] I. Chajda and M. Kolarřík, Very true operators in effect algebras, Soft Comput., 16 (2012) 1213-1218.
[6] L. C. Ciungu, Very true pseudo-BCK algebras, Soft Comput., 23 (2019) 10587-10600.
[7] A. Diego, Sur algébres de Hilbert, Collect. Logique Math. Ser. A, 21 (1967) 177-198.
[8] P. Hájek, On very true, Fuz. Sets and Syst., 124 (2001) 329-333.
[9] R. Halaš and M. Botur, On very true operators on pocrims, Soft Comput., 13 (2009) 1063-1072.
[10] A. Rezaei, R. K. Bandaru, A. Borumand Saeid and Y. B. Jun, Prominent GE-filters and GE-morphisms in GE-algebras, Afrika Mat., 32 (2021) 1121-1136.
[11] S. Z. Song, R. K. Bandaru and Y. B. Jun, Imploring GE-filters of GE-algebras, J. of Math., Article ID 6651531, 2021 (2021).
[12] S. Z. Song, R. K. Bandaru and Y. B. Jun, Prominent interior GE-filters of GE-algebras, AIMS Math., (submitted).
[13] S. Z. Song, R. K. Bandaru, D. A. Romano and Y. B. Jun, Interior GE-filters of GE-algebras, Discuss. Math. Gen. Algebra Appl., (in press).
[14] J. T. Wang, X. L. Xin and Y. B. Jun, Very true operators on equality algebras, J. Comput. Anal. Appl., 24 No. 3 (2018) 507-521.
[15] J. T. Wang, X. L. Xin and A. Borumand Saeid, Very true operators on MTL-algebras, Open Math., 14 (2016) 955-969.